# SDR DALA2014091805145

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INNER DOUBLER OF TITANIUM AT AFT LAVATORY SERVICE PANEL TRAY.   DOUBLER WAS REPLACED IAW DWG 5911423, REV CD AND SRM 51-30-2, SRM 51-30-5, SRM 51-10-3, PAR 14.
